Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Developments in Schauder basis theory


Author: C. W. McArthur
Journal: Bull. Amer. Math. Soc. 78 (1972), 877-908
MSC (1970): Primary 46A35, 46A40, 46A45, 46B15; Secondary 46-02
MathSciNet review: 0313766
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46A35, 46A40, 46A45, 46B15, 46-02

Retrieve articles in all journals with MSC (1970): 46A35, 46A40, 46A45, 46B15, 46-02


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-13048-9
PII: S 0002-9904(1972)13048-9